# SDR A6WA2018100146092

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 38,543 hours, 36,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R145747S
- Condition: Gouged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND, OUT BOARD FLAP VANE, O/B END OF VANE HAS A GOUGE. REPLACED LT, O/B FLAP VANE LEADING EDGE SKIN IAW SRM 57-53-00, 51-42-13, 51-24-36, TR-51-42.
